Show simple item record

Files in this item


Item metadata

dc.contributor.authorGray, Robert Duncan
dc.contributor.authorMaltcev, Victor
dc.contributor.authorMitchell, James David
dc.contributor.authorRuskuc, N.
dc.identifier.citationGray , R D , Maltcev , V , Mitchell , J D & Ruskuc , N 2014 , ' Ideals and finiteness conditions for subsemigroups ' , Glasgow Mathematical Journal , vol. 56 , no. 1 , pp. 65-86 .
dc.identifier.otherPURE: 23107311
dc.identifier.otherPURE UUID: 615ec97c-0777-4c61-8de7-7e4334878dab
dc.identifier.otherScopus: 84889826255
dc.identifier.otherWOS: 000327765800007
dc.identifier.otherORCID: /0000-0002-5489-1617/work/73700816
dc.identifier.otherORCID: /0000-0003-2415-9334/work/73702051
dc.description.abstractIn this paper we consider a number of finiteness conditions for semigroups related to their ideal structure, and ask whether such conditions are preserved by sub- or supersemigroups with finite Rees or Green index. Specific properties under consideration include stability, D=J and minimal conditions on ideals.
dc.relation.ispartofGlasgow Mathematical Journalen
dc.rightsThis is the author's version of this article. The definitive version, Copyright © Glasgow Mathematical Journal Trust 2013 is published in Glasgow Mathematical Journal 56(1) available from http://journals.cambridge.orgen
dc.subjectQA Mathematicsen
dc.titleIdeals and finiteness conditions for subsemigroupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.contributor.institutionUniversity of St Andrews.School of Mathematics and Statisticsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record